Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Luvox side effect?

Posted by Patti on March 2, 1999, at 20:16:29

In reply to Luvox side effect?, posted by Jeff on June 25, 1998, at 15:39:57

> Hi,
> I recently started taking Luvox. I have noticed some water retention in my hands and feet. Sometimes they feel a little tingly or hot. Other times I feel flushed or warm. Could this be caused by the Luvox? I have some other minor side effects, but they appear to be 'normal' (yawning, some shakiness, tiredness).
> I also get some panic/anxiety attacks which I take Tranxene for.
> Thx
I have been taking Luvox for over 18 months and have had a real problem losing weight. This must be a side effect for almost all drugs for Bipolar Disorder. Any suggestions.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Patti thread:56